# SDR SWAA2020022441620

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 23,242 hours, 10,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR RIGHT SIDE GIRT BAR POPPED OUT TOO EASILY.          / INCREASED TENSION ON GIRT BAR STOWAGE HOLDER PER SIP.
